Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have pain and a block in pudinal nerve. Have vulvadynia. No medication now. What to do?

I have vulvadynia, and need a nerve block with my Pudindal nerve. Have been working w/a pain Dr. since January with little help except for some physical therapy (which helped somewhat) and a ticket to a mind over matter program for 6-12 months. I am 63 years old and have been a shut in for over 20 years with this pain. Is is appropriate for me to contact an anesthetist directly for review and procedure?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response
Hello User,
Taking anesthetics would help you relieve pain as long as the drug is in your body later on again it may have same problem. As this is a anatomical(physical) problem physiotherapy will help you. Some more tips like:
Wearing cotton underwear.
Neem oil is a good topical treatment for irritation.
Low-oxalate diet may help.
If the pain still persists then meet a consultant which may end up with analgesics and later on if necessary may be surgery.
Thanks, Have a good health.
Answered: Sun, 23 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor